Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 915451, 20 pages
http://dx.doi.org/10.1155/2010/915451
Research Article

Existence and Global Exponential Stability of Almost Periodic Solutions for SICNNs with Nonlinear Behaved Functions and Mixed Delays

1Department of Mathematics, Honghe University, Mengzi Yunnan 661100, China
2Department of Mathematics, Southeast University, Nanjing 210096, China
3Department of Mathematics, College of Mathematics and Computing Science, Changsha University of Science and Technology, Changsha, Hunan 410076, China

Received 9 July 2009; Accepted 2 February 2010

Academic Editor: Allan C. Peterson

Copyright © 2010 Xinsong Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinsong Yang, Jinde Cao, Chuangxia Huang, and Yao Long, “Existence and Global Exponential Stability of Almost Periodic Solutions for SICNNs with Nonlinear Behaved Functions and Mixed Delays,” Abstract and Applied Analysis, vol. 2010, Article ID 915451, 20 pages, 2010. https://doi.org/10.1155/2010/915451.